# SDR PCAA0402172

- Difficulty date: February 21, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 30,413 hours, 33,830 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 000409
- Condition: Faulty
- Location: Cargo Bay
- Part time: 20,510 hours, 22,554 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3982 CREW REPORTED THAT THE NR 2 BAGGAGE BAY SMOKE DETECTOR WOULD NOT TEST.  ITEM WAS DEFERRED AFTER VERIFICATION THAT THE NR 1 WAS IN OPERATING ORDER.  ONCE IN MAINTENANCE THE DETECTOR WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
